# SDR DALA12010330938

- Difficulty date: October 17, 2012
- Submitted: October 18, 2012
- Operation: Air carrier
- Aircraft: N938DL
- Make and model: Doug MD-88
- Aircraft serial: 49811
- Aircraft time: 61,052 hours, 45,613 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Punctured
- Location: Bs 200-256
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PUNCTURES ON SETTLEMENT AREA AT SEAT TRACK X=44 BTW BS 200 TO 256 AT CABIN FLOOR STRUCTURE (CFS).  REF NRC (T0 262836) SEAT TRACK SECTION WAS REPLACED IAW SRM 53-05, FIG 4F.
